# SDR IPXA10562812

- Difficulty date: September 2, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51651
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SECTION 46, MAIN DECK FLOOR STRUCTURE, FLOORBEAM HAS CORROSION AT BS 1540, RBL 30, RBL 49, RBL 52, RBL 54, AT UPR AFT STRUCTURE NUT CLIP FASTENER HOLES.  REPAIRED IAW ER NR10-4400 DATED 17 SEP 2010.
